# SDR CALA2020121801400

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 39,165 hours, 13,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037801
- Condition: Inoperative
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVER WING EXIT, EXTERIOR EMERGENCY EGRESS LIGHT INOPERABLE.   RELAMPER, REF AMM 33-51-04 ADD EMP: U166355.
